# SDR RAIA201603010005

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 33,848 hours, 29,871 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Odor
- Location: Cokcpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  R & R F/O'S WINDSHEILD.  OPS AND LEAK CHECK GOOD.
